# SDR F3LA00075

- Difficulty date: May 4, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND A 2 INCH CRACK IN C1 DOOR INNER SKIN ABOVE INNER DOOR HANDLE LIGHTNING HOLE.  MAINTENANCE REPAIRED CRACK PER SRM 51-40-2.  (M)
